# SDR 06FDEA2306

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unknown
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBD FLAP AT XOF 722,235 UPPER SKIN HAS A DOUBLER REPAIR (5.5" BY 2.5").  REMOVED AND REPLACED REPAIR IAW SRM 57-00-01 FIG 4.  FABRICATED PART IAW SRM 57-00-01 DETAIL PART TRAVELER N01218 AND IAW SRM 57-00-01.
